# SDR 2005UALA00329

- Difficulty date: April 12, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS BLIND FASTENER INSTALLED AT APPROX BS 746 BETWEEN STR 24L AND STR 25L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BLIND FASTENERS, CUT OUT SKIN DAMAGE AND INSTALLED DOUBLER AND FILLER.
